MAUDE Adverse Event Report: ONKOS SURGICAL INC. ELEOS¿ LIMB SALVAGE SYSTEM; ELEOS SEGMENTAL STEM, CANAL FILLING, STRAIGHT, SPLINED, FULL PLASMA, 28MM COLLAR

ONKOS SURGICAL INC. ELEOS¿ LIMB SALVAGE SYSTEM; ELEOS SEGMENTAL STEM, CANAL FILLING, STRAIGHT, SPLINED, FULL PLASMA, 28MM COLLAR
Catalog Number FS-11120-03M
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aseptic loosening (4883)
Date of Event 10/21/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Patient was revised on (b)(6) 2025 and presented evidence of loosening around the femoral stem.
 
Additional Manufacturer Narrative
The root cause of this complaint was not determined.Based on the review of known device history records, the investigation concluded that the root cause of the loosening was not related to the design, manufacture, and/or sterilization of the revised implant.

Brand Name
ELEOS¿ LIMB SALVAGE SYSTEM
Common Device Name
ELEOS SEGMENTAL STEM, CANAL FILLING, STRAIGHT, SPLINED, FULL PLASMA, 28MM COLLAR
Manufacturer (Section D)
ONKOS SURGICAL INC.
77 e halsey road
parsippany 07054
Manufacturer Contact
yara neurauter
77 east halsey road
parsippany, NJ 07054
MDR Report Key25325136
Report Number3013450937-2026-00223
Device Sequence Number9986094
Product Code KRO
UDI-Device IdentifierB278FS1112003M0
UDI-PublicB278FS1112003M0
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberFS-11120-03M
Device Lot Number81691R-003
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2026
Initial Report FDA Received Date05/28/2026
Date Device Manufactured01/18/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexMale